# SDR DALA2017120808492

- Difficulty date: December 7, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 82,783 hours, 33,985 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 684, L/P 0329034) C/W PRI 563966-14. COMPLIED WITH PRI 563966-14 ( REV 2 ) A. RECEIVED FINAL ER/A 563966-14 REV A.
